×

zbMATH — the first resource for mathematics

An LMI approach to robust \(H_\infty\) filtering for uncertain systems with time-varying distributed delays. (English) Zbl 1201.93126
Summary: The problem of robust \(H_\infty\) filtering for uncertain systems with time-varying distributed delays is considered. The uncertainties under discussion are time varying but norm bounded. Based on the Lyapunov stability theory, a sufficient condition for the existence of full order \(H_\infty\) filters is proposed by a Linear Matrix Inequality (LMI) approach such that the filtering error system is asymptotically stable and satisfies a prescribed attenuation level of noise. A numerical example is given to demonstrate the availability of the proposed method.

MSC:
93E11 Filtering in stochastic control theory
93B36 \(H^\infty\)-control
93D05 Lyapunov and other classical stabilities (Lagrange, Poisson, \(L^p, l^p\), etc.) in control theory
Software:
LMI toolbox
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chen, J.D., Delay-dependent robust H∞ control of uncertain neutral systems with state and input delays: LMI optimization approach, Chaos solitons fractals, 33, 595-606, (2007) · Zbl 1136.93018
[2] Fridman, E., New lyapunov – krasovskii functionals for stability of linear retarded and neutral type systems, Syst. control lett., 43, 309-319, (2001) · Zbl 0974.93028
[3] Hu, G.D., Some simple stability criteria of neutral delay-differential systems, Appl. math. comput., 80, 257-271, (1996) · Zbl 0878.34063
[4] Zhao, Z.; Wang, W.; Yang, B., Delay and its time-derivative dependent robust stability of neutral control system, Appl. math. comput., 187, 1326-1332, (2007) · Zbl 1114.93076
[5] Chen, W.H.; Zheng, W.X., Delay-dependent robust stabilization for uncertain neutral systems with distributed delays, Automatica, 43, 95-104, (2007) · Zbl 1140.93466
[6] Liu, X.G.; Wu, M.; Martin, R.; Tang, T.L., Delay-dependent stability analysis for uncertain neutral systems with time-varying delays, Math. comput. simulation, 75, 15-27, (2007) · Zbl 1128.34048
[7] Yue, D.; Han, Q.L., Robust H∞ filter design of uncertain descriptor systems with discrete and distributed delays, IEEE trans. signal process., 52, 3200-3212, (2004) · Zbl 1370.93111
[8] Xu, S.; Chen, T., An LMI approach to the H∞ filter design for uncertain systems with distributed delays, IEEE trans. circuits systems-II: express briefs, 51, 195-201, (2004)
[9] Xu, S.; Lam, J.; Chen, T.; Zou, Y., A delay-dependent approach to robust H∞ filtering for uncertain distributed delay systems, IEEE trans. signal process., 53, 3764-3772, (2005) · Zbl 1370.93109
[10] Gahinet, P.; Nemirovski, A.; Laub, A.; Chialali, M., LMI control toolbox User’s guide, (1995), The Mathworks Massachusetts
[11] Zhang, X.-M.; Han, Q.-L., Robust H∞ filtering for a class of uncertain linear systems with time-varying delay, Automatica, 44, 157-166, (2008) · Zbl 1138.93058
[12] Hale, J.; Verduyn Lunel, S.M., Introduction to functional differential equations, (1993), Springer New York · Zbl 0787.34002
[13] Xu, S.; Lam, J., Improved delay-dependent stability criteria for time-delay systems, IEEE trans. automat. control, 50, 384-387, (2005) · Zbl 1365.93376
[14] Xu, S.; Lam, J., On equivalence and efficiency of certain stability criteria for time-delay systems, IEEE trans. automat. control, 52, 95-101, (2007) · Zbl 1366.93451
[15] Fridman, E.; Shaked, U., A new H∞ filter design for linear time delay systems, IEEE trans. signal process., 49, 2839-2843, (2001) · Zbl 1369.93622
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.